| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that during intraocular lens (iol) implant procedure, lens was scratched.The lens was explanted and replaced with another lens during initial procedure.The procedure was completed on same day without any harm to the patient.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).